# SDR 2005UALA00351

- Difficulty date: April 16, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 39,532 hours, 13,651 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SHEAR WEB IS CORRODED AT STA 1681 TO 1720 AROUND DRAIN ATTACH FASTENER HOLES RBL 48.  CORROSION WAS REMOVED AND A DOUBLER REPAIR INSTALLED.
